Limit theorems for random walks with dynamical random transitions

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

Let θ be an ergodic and conservative non-singular transformation of (Ω, Σ, m) (the dynamic environment), let μw be a random probability on a locally compact second countable group G, and define {Mathematical expression} Conditions for the convergence limn→∞∥vω(n)*(f-δt*f)∥1=0 for a.e. ω and every f∈L1(G) and t∈G, are given, when G is Abelian or compact.

Original languageEnglish
Pages (from-to)285-300
Number of pages16
JournalProbability Theory and Related Fields
Volume100
Issue number3
DOIs
StatePublished - 1 Sep 1994

Keywords

  • Mathematics Subject Classification (1991): 60J15

Fingerprint

Dive into the research topics of 'Limit theorems for random walks with dynamical random transitions'. Together they form a unique fingerprint.

Cite this